MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One bi-directional, curve d-f, sensor enabled, advisor hd grid mapping catheter was received for evaluation.Investigation revealed conductor wire 5 had been fractured proximal to the weld joint on the electrode ring, consistent with the open circuit detected.Additionally, electrode rings 1 and 10 were displaced and conductor wires 1 and 10 were fractured proximal to the weld joint on the electrode ring, consistent with the detected open circuits.Electrodes 2-4, 6-9, and 11-16 displayed acceptable resistance values.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the displaced electrodes and fractured conductor wires remains unknown.
 
Event or Problem Description
This report is to advise of an exposed wire due to a displaced electrode found during analysis.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22331720
Report Number3008452825-2025-00308
Device Sequence Number12834382
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10695195(17)271231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10695195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown